ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О приближении аналитических функций в многосвязных областях

Двейрин, М. З. (1982) О приближении аналитических функций в многосвязных областях. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (1). pp. 48-61. ISSN 00002-3043

[img]
Preview
PDF
Download (1852Kb) | Preview
    Item Type: Article
    Additional Information: Անալիտիկ ֆունկցիաների մոտարկումը բազմակապ տիրույթներում։ On approximation of analytical functions in multiconnected domains.
    Uncontrolled Keywords: Դվեյրին Մ. Զ., Dveirin M. Z.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 11 Dec 2012 15:29
    Last Modified: 25 Dec 2012 10:27
    URI: http://mathematics.asj-oa.am/id/eprint/1460

    Actions (login required)

    View Item